T. Antczak, Lipschitz r-invex functions and nonsmooth programming, Numerical Functional Analysis and Optimization, pp.265-283, 2002.

M. S. Bazaraa, H. D. Sherali, and C. M. Shetty, Nonlinear programming: theory and algorithms, p.9, 1991.
DOI : 10.1002/0471787779

C. Charalambous, A lower bound for the controlling parameters of the exact penalty functions, Mathematical Programming, vol.9, issue.1, pp.278-290, 1978.
DOI : 10.1007/BF01609033

F. H. Clarke, Optimization and nonsmooth analysis, 1983.
DOI : 10.1137/1.9781611971309

B. D. Craven, Invex functions and constrained local minima, Bulletin of the Australian Mathematical Society, vol.24, issue.03, pp.357-366, 1981.
DOI : 10.1016/0022-247X(81)90123-2

I. I. Eremin, The penalty method in convex programming, Doklady Akad, Nauk SSSR, vol.143, pp.748-751, 1967.

D. Pillo, G. Grippo, and L. , Exact Penalty Functions in Constrained Optimization, SIAM Journal on Control and Optimization, vol.27, issue.6, pp.1333-1360, 1989.
DOI : 10.1137/0327068

R. R. Egudo and M. A. Hanson, On su¢ciency of Kuhn-Tucker conditions in nonsmooth multiobjective programming, FSU Report No. M, p.888, 1993.

S. P. Han and O. L. Mangasarian, Exact penalty functions in nonlinear programming, Mathematical Programming, vol.13, issue.1, pp.251-269, 1979.
DOI : 10.1007/BF01588250

M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, Journal of Mathematical Analysis and Applications, vol.80, issue.2, pp.545-550, 1981.
DOI : 10.1016/0022-247X(81)90123-2

R. N. Kaul, S. K. Suneja, and C. S. Lalitha, Generalized Nonsmooth Invexity, Journal of Information and Optimization Sciences, vol.42, issue.1, pp.1-17, 1994.
DOI : 10.1080/02522667.1994.10699163

M. H. Kim and G. M. Lee, On Duality Theorems for Nonsmooth Lipschitz Optimization Problems, Journal of Optimization Theory and Applications, vol.41, issue.3, pp.669-675, 2001.
DOI : 10.1023/A:1017596530143

D. Luenberger, Control problems with kinks, IEEE Transactions on Automatic Control, vol.15, issue.5, pp.570-574, 1970.
DOI : 10.1109/TAC.1970.1099557

O. L. Mangasarian, Sufficiency of Exact Penalty Minimization, SIAM Journal on Control and Optimization, vol.23, issue.1, pp.30-37, 1985.
DOI : 10.1137/0323003

A. L. Peressini, F. E. Sullivan, J. Uhl, and J. J. , The mathematics of nonlinear programming, 1988.
DOI : 10.1007/978-1-4612-1025-2

T. W. Reiland, Nonsmooth invexity, Bulletin of the Australian Mathematical Society, vol.55, issue.03, pp.437-446, 1990.
DOI : 10.1016/0022-247X(81)90123-2

W. I. Zangwill, Non-Linear Programming Via Penalty Functions, Management Science, vol.13, issue.5, pp.344-358, 1967.
DOI : 10.1287/mnsc.13.5.344

F. Zhao, On sufficiency of the Kuhn-Tucker conditions in nondifferentiable programming, Bulletin of the Australian Mathematical Society, vol.46, issue.03, pp.385-389, 1992.
DOI : 10.1016/0022-247X(79)90228-2